There is an increased risk of irregularities of heart rhythm (arrhythmias) some serious, in persons with MVP and thus and the combination of “dizzy spells and rapid heartbeat” would be likely to be on that basis. MVP can also be associated with enlargement of the heart.
Having been told that your daughter’s chest X-ray is “abnormal” your first question should be, “abnormal in what way?” Only with that information could I or anyone else venture a guess as to what was observed, why the need for a CT, and what is the most likely cause of the observed abnormality, both before and after the CT.
Unless there is a worrisome abnormality in one of your daughter’s lungs, in which case she would best be seen by a lung specialist (pulmonologist), I believe that your first action should be to pose the preceding question to her doctor and ask that he/she request further consultation with a cardiologist.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.